# SDR ASAA2018013123350

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 39,223 hours, 11,851 cycles
- System (JASC): 2210 · Autopilot System
- Part: Selector
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S COURSE SELECT KNOB WON'T CHANGE COURSE OR HEADING.  ACFT GROUNDED. CONFIRMED F/O'S MCP COURSE KNOB WON'T CHANGE F/O COURSE DISPLAY.   RESET POWER TO AIRCRAFT.  PERFORMED MCP OPS TEST IAW AMM 22-11-00, OPS NORMAL.
